Works matching DE "TWO-person zero-sum games"
Results: 183
A Faustian bargain or just a good bargain? Chinese foreign direct investment and politics in Europe.
- Published in:
- Asia Europe Journal, 2014, v. 12, n. 1/2, p. 143, doi. 10.1007/s10308-014-0382-x
- By:
- Publication type:
- Article
Zero-Sum Polymatrix Games: A Generalization of Minmax.
- Published in:
- Mathematics of Operations Research, 2016, v. 41, n. 2, p. 648, doi. 10.1287/moor.2015.0745
- By:
- Publication type:
- Article
Markov Games with Frequent Actions and Incomplete Information--The Limit Case.
- Published in:
- Mathematics of Operations Research, 2016, v. 41, n. 1, p. 49, doi. 10.1287/moor.2015.0715
- By:
- Publication type:
- Article
Evaluating Information in Zero-Sum Games with Incomplete Information on Both Sides.
- Published in:
- Mathematics of Operations Research, 2010, v. 35, n. 4, p. 851, doi. 10.1287/moor.1100.0467
- By:
- Publication type:
- Article
Uniform Continuity of the Value of Zero-Sum Games with Differential Information.
- Published in:
- Mathematics of Operations Research, 2008, v. 33, n. 3, p. 552, doi. 10.1287/moor.1080.0314
- By:
- Publication type:
- Article
Generalized `big-match'.
- Published in:
- Mathematics of Operations Research, 1999, v. 24, n. 4, p. 795, doi. 10.1287/moor.24.4.795
- By:
- Publication type:
- Article
REPEATED GAMES WITH INCOMPLETE INFORMATION ON ONE SIDE: THE CASE OF DIFFERENT DISCOUNT FACTORS.
- Published in:
- Mathematics of Operations Research, 1999, v. 24, n. 1, p. 204, doi. 10.1287/moor.24.1.204
- By:
- Publication type:
- Article
WEAK APPROACHABILITY.
- Published in:
- Mathematics of Operations Research, 1992, v. 17, n. 4, p. 781
- By:
- Publication type:
- Article
BINDING VERSUS FINAL-OFFER ARBITRATION: A COMBINATION IS BEST.
- Published in:
- Management Science, 1986, v. 32, n. 10, p. 1346, doi. 10.1287/mnsc.32.10.1346
- By:
- Publication type:
- Article
SUBJECTIVE PROBABILITY AND THE PRISONER'S DILEMMA.
- Published in:
- Management Science, 1986, v. 32, n. 1, p. 45, doi. 10.1287/mnsc.32.1.45
- By:
- Publication type:
- Article
OPPOSITION OF INTEREST IN SUBJECTIVE BAYESIAN THEORY.
- Published in:
- Management Science, 1985, v. 31, n. 12, p. 1586, doi. 10.1287/mnsc.31.12.1586
- By:
- Publication type:
- Article
SUBJECTIVE PROBABILITY AND THE THEORY OF GAMES.
- Published in:
- Management Science, 1982, v. 28, n. 2, p. 113, doi. 10.1287/mnsc.28.2.113
- By:
- Publication type:
- Article
AN INVESTIGATION OF COMPETITIVE PREFERENCE STRUCTURES AND POSTERIOR PERFORMANCE THROUGH A BAYESIAN DECISION-THEORETIC APPROACH.
- Published in:
- Management Science, 1981, v. 27, n. 7, p. 785, doi. 10.1287/mnsc.27.7.785
- By:
- Publication type:
- Article
A GENERALIZATION OF THE NERLOVE-ARROW MODEL TO MULTI-FIRMS ADVERTISING UNDER UNCERTAINTY.
- Published in:
- Management Science, 1979, v. 25, n. 9, p. 907, doi. 10.1287/mnsc.25.9.907
- By:
- Publication type:
- Article
A MINIMAX ORDERING POLICY FOR THE INFINITE STAGE DYNAMIC INVENTORY PROBLEM.
- Published in:
- Management Science, 1978, v. 24, n. 11, p. 1138, doi. 10.1287/mnsc.24.11.1138
- By:
- Publication type:
- Article
NASH EQUILIBRIA IN A SEALED BID AUCTION.
- Published in:
- Management Science, 1975, v. 22, n. 4, p. 487, doi. 10.1287/mnsc.22.4.487
- By:
- Publication type:
- Article
DUELS WITH CONTINUOUS FIRING.
- Published in:
- Management Science, 1975, v. 22, n. 4, p. 470, doi. 10.1287/mnsc.22.4.470
- By:
- Publication type:
- Article
ZERO-SUM GAMES WITH "ALMOST" PERFECT INFORMATION.
- Published in:
- Management Science, 1975, v. 21, n. 7, p. 794, doi. 10.1287/mnsc.21.7.794
- By:
- Publication type:
- Article
A SEMI-INFINITE GAME.
- Published in:
- Management Science, 1975, v. 21, n. 7, p. 806, doi. 10.1287/mnsc.21.7.806
- By:
- Publication type:
- Article
SOME FURTHER THOUGHTS ON THE MINIMAX PRINCIPLE.
- Published in:
- Management Science, 1974, v. 20, n. 9, p. 1305, doi. 10.1287/mnsc.20.9.1305
- By:
- Publication type:
- Article
SOLUTION OF A SATISFICING MODEL FOR RANDOM PAYOFF GAMES.
- Published in:
- Management Science, 1972, v. 19, n. 3, p. 266, doi. 10.1287/mnsc.19.3.266
- By:
- Publication type:
- Article
Discrete control and algorithms for solving antagonistic dynamic games on networks.
- Published in:
- Optimization, 2009, v. 58, n. 6, p. 665, doi. 10.1080/02331930902819253
- By:
- Publication type:
- Article
A New Condition and Approach for Zero-Sum Stochastic Games with Average Payoffs.
- Published in:
- Stochastic Analysis & Applications, 2008, v. 26, n. 3, p. 537, doi. 10.1080/07362990802007095
- By:
- Publication type:
- Article
Stochastic Differential Games with Multiple Modes and Applications to Portfolio Optimization.
- Published in:
- Stochastic Analysis & Applications, 2007, v. 25, n. 4, p. 845, doi. 10.1080/07362990701420126
- By:
- Publication type:
- Article
Decision Processes, Expectations, and Adoption of Strategies in Zero-Sum Games.
- Published in:
- Human Relations, 1974, v. 27, n. 8, p. 813, doi. 10.1177/001872677402700807
- By:
- Publication type:
- Article
LEARNING THE OPTIMAL STRATEGY IN A ZERO-SUM GAME.
- Published in:
- Econometrica, 1974, v. 42, n. 5, p. 885, doi. 10.2307/1913795
- By:
- Publication type:
- Article
ANNOUNCEMENTS.
- Published in:
- Econometrica, 1973, v. 41, n. 3, p. 585
- Publication type:
- Article
Strict equilibria interchangeability in multi-player zero-sum games.
- Published in:
- Journal of Logic & Computation, 2014, v. 24, n. 4, p. 851, doi. 10.1093/logcom/ext052
- By:
- Publication type:
- Article
Introducing Disappointment Dynamics and Comparing Behaviors in Evolutionary Games: Some Simulation Results.
- Published in:
- Games (20734336), 2014, v. 5, n. 1, p. 1, doi. 10.3390/g5010001
- By:
- Publication type:
- Article
Games with Symmetric Incomplete Information and Asymmetric Computational Resources.
- Published in:
- International Game Theory Review, 2018, v. 20, n. 2, p. N.PAG, doi. 10.1142/S0219198917500347
- By:
- Publication type:
- Article
SIMPLE EQUILIBRIA IN SEMI-INFINITE GAMES.
- Published in:
- International Game Theory Review, 2012, v. 14, n. 3, p. -1, doi. 10.1142/S021919891250017X
- By:
- Publication type:
- Article
THE EXTENSION OF DUTTA-RAY'S SOLUTION TO CONVEX NTU GAMES.
- Published in:
- International Game Theory Review, 2010, v. 12, n. 4, p. 339, doi. 10.1142/S0219198910002714
- By:
- Publication type:
- Article
PARAMETER ANALYSIS OF A ZERO-SUM DIFFERENTIAL GAME APPROXIMATING A NONZERO-SUM GAME.
- Published in:
- International Game Theory Review, 2008, v. 10, n. 4, p. 437, doi. 10.1142/S0219198908002035
- By:
- Publication type:
- Article
TECHNICAL NOTE:: "AN IRRATIONAL-BEHAVIOR-PROOF CONDITION IN COOPERATIVE DIFFERENTIAL GAMES".
- Published in:
- International Game Theory Review, 2006, v. 8, n. 4, p. 739, doi. 10.1142/S0219198906001223
- By:
- Publication type:
- Article
DYNAMIC SELECTION IN NORMAL-FORM GAMES.
- Published in:
- International Game Theory Review, 2006, v. 8, n. 3, p. 395, doi. 10.1142/S0219198906000989
- By:
- Publication type:
- Article
COMPUTATION OF COMPLETELY MIXED EQUILIBRIUM PAYOFFS IN BIMATRIX GAMES.
- Published in:
- International Game Theory Review, 2006, v. 8, n. 3, p. 483, doi. 10.1142/S021919890600103X
- By:
- Publication type:
- Article
NUMERICAL METHODS FOR DIFFERENTIAL GAMES BASED ON PARTIAL DIFFERENTIAL EQUATIONS.
- Published in:
- International Game Theory Review, 2006, v. 8, n. 2, p. 231, doi. 10.1142/S0219198906000886
- By:
- Publication type:
- Article
Pivoting Algorithms for Some Classes of Stochastic Games: A Survey.
- Published in:
- International Game Theory Review, 2001, v. 3, n. 2/3, p. 253, doi. 10.1142/S0219198901000385
- By:
- Publication type:
- Article
A Weakened Form of Fictitious Play in Two-Person Zero-Sum Games.
- Published in:
- International Game Theory Review, 2000, v. 2, n. 4, p. 307, doi. 10.1142/S0219198900000202
- By:
- Publication type:
- Article
Sports, Instagram, and conflict talk in Englishes.
- Published in:
- World Englishes, 2020, v. 39, n. 1, p. 94, doi. 10.1111/weng.12449
- By:
- Publication type:
- Article
A Class of Two-Person Zero-Sum Matrix Games with Rough Payoffs.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2010, p. 1, doi. 10.1155/2010/404792
- By:
- Publication type:
- Article
Using Online Poker to Introduce Game Theory Concepts.
- Published in:
- Journal of the Academy of Business Education, 2010, v. 11, p. 111
- By:
- Publication type:
- Article
Continuum of the projector optimal decisions in antagonistic four-unit model of distributing resources under two incorrectly evaluated uncertainties and the corresponding game value.
- Published in:
- Naukovi visti NTUU - KPI, 2011, v. 2011, n. 6, p. 74
- By:
- Publication type:
- Article
ON SOLVING THE ANTAGONISTIC GAME WITH THE EXPONENTIAL KERNEL ON THE UNIT HYPERCUBE OF THE 2N -DIMENSIONAL EUCLIDEAN SPACE.
- Published in:
- Naukovi visti NTUU - KPI, 2010, v. 2010, n. 1, p. 75
- By:
- Publication type:
- Article
BACKWARD STOCHASTIC DIFFERENTIAL EQUATIONS WITH TWO DISTINCT REFLECTING BARRIERS AND QUADRATIC GROWTH GENERATOR.
- Published in:
- Journal of Applied Mathematics & Stochastic Analysis, 2006, p. 1, doi. 10.1155/JAMSA/2006/95818
- By:
- Publication type:
- Article
The Whitening Hypothesis Challenged: Biculturalism in Latino and Non-Hispanic White Intermarriage.
- Published in:
- Sociological Forum, 2014, v. 29, n. 2, p. 386, doi. 10.1111/socf.12089
- By:
- Publication type:
- Article
General Blotto: games of allocative strategic mismatch.
- Published in:
- Public Choice, 2009, v. 138, n. 3/4, p. 279, doi. 10.1007/s11127-008-9359-x
- By:
- Publication type:
- Article
Beyond zero-sum: game theory and national forest management
- Published in:
- Social Science Journal, 2004, v. 41, n. 4, p. 637, doi. 10.1016/j.soscij.2004.08.007
- By:
- Publication type:
- Article
National identification, perceived threat, and dehumanization as antecedents of negative attitudes toward immigrants in Australia and Canada.
- Published in:
- Journal of Applied Social Psychology, 2013, v. 43, p. E156, doi. 10.1111/jasp.12044
- By:
- Publication type:
- Article
Consistent Probabilistic Social Choice.
- Published in:
- Econometrica, 2016, v. 84, n. 5, p. 1839, doi. 10.3982/ECTA13337
- By:
- Publication type:
- Article